The Annals of Mathematical Statistics

Alfred Renyi, 1921-1970

P. Revesz and I. Vincze

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 43, Number 6 (1972).

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177690849

Digital Object Identifier
doi:10.1214/aoms/1177690849

JSTOR
links.jstor.org

Citation

Revesz, P.; Vincze, I. Alfred Renyi, 1921-1970. Ann. Math. Statist. 43 (1972), no. 6, . doi:10.1214/aoms/1177690849. http://projecteuclid.org/euclid.aoms/1177690849.


Export citation